MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728753
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned syringe set.Visual examination of the returned product confirmed the presence of a foreign material in the syringe barrel.A hair-like particulate, measuring approximately 30 mm in length, was found in the syringe barrel.Our investigation determined that the particulate noted in the syringe was likely introduced during the component manufacturing or assembly process.A 12 month review of complaint history demonstrated a frequency of 0.43 complaints per million for particulate inside a syringe barrel.
 
Event or Problem Description
The site reported the following: the technician stated that she observed a filiform foreign body inside the syringe during the saline infusion process.There was no injury.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
one bayer drive
indianola PA 15051
MDR Report Key8683070
Report Number2520313-2019-00027
Device Sequence Number2256954
Product Code DXT
UDI-Device Identifier00616258007939
UDI-Public(01)00616258007939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Model Number60728753
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8552826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1